# SDR 7AJA2016121401

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N863MB
- Make and model: Snias AS350B3
- Aircraft serial: 7814
- Aircraft time: 490 hours, 1,458 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 490 hours
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 121300103
- Part serial: 0219
- Condition: Contaminated
- Location: Zone 200
- Part time: 490 hours, 1,455 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AFTER TURNING ON THE BLEED AIR HEATER AND DEMISTER A BURNING ODOR AND LIGHT SMOKE WAS VISIBLE IN THE COCKPIT.  SMOKE AND FUMES WENT AWAY AFTER TURNING OFF HEATER AND DEMISTER AND VENTED THE CABIN.  MAINTENANCE FOUND EXCESS ENGINE INLET BARRIER FILTER OIL HAD BEEN PULLED INTO P2 AIR PATH AFTER A RECENT FILTER SERVICING.  EXCESS OIL WAS REMOVED AND SYSTEM FUNCTION CHECKED NORMALLY.
